# SDR DXTA2024050611680

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N765QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20523
- Aircraft time: 9,236 hours, 5,341 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: UNKNOWN
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN THE CLIMB OUT, 12000' , POWER AT ABOUT 88 %, RECEIVED A R BLEED LEAK, FOLLOWED THE R BLEED LEAK QRH, XBLEED WAS ALREADY CLOSED, R BLEED SELECTED OFF, L BLEED WAS ON, APU BLEED WAS OFF. MESSAGE WENT AWAY.  CHECKED ROUTING OF THE BLEED LOOPS AS REQUESTED BY CRC, FOUND THE RH MT40 LOOP COMING CLOSE TO VENT HOLES ON THE RH INTERMEDIATE PRESSURE VALVE. RE-ROUTED THE BLEED LOOP AWAY FROM THE VENT HOLES. PERFORMED HIGH POWER ENGINE RUNS. OPS CHECK IS GOOD WITH NO CAS MESSAGE. WORK DONE IN REF TO AMM 36-21-00.
